# SDR VJ9800617

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 65494427
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG OUTER DOOR SUPPORT BEAM ATTACH FITTING, AFT SIDE OF REAR SPAR, HAS FRETTED CORROSION.  REPLACED SUPPORT BEAM ATTACH FITTING IAW B737 SRM 57-15-01.
